User Profile
i've a lot of acne on the butt for al long time and it leaves discoloring and scars ...i went to derma doctor and he suggested accutane directly...from i read of accutane its has side effects and beside that i am on a diet and gym program.

is there any other options can be faster and doesn't have side effects??
if there isn't better solution would accutane effect my gym program??


Thank you.


Did you find this post helpful?
|

User Profile
replied February 26th, 2010
Acne and Skin Disorders Answer A10296
Thank you for your question on ehealthforum.com

Acne is one of the commonest dermatological disorders affecting males all over the world and especially in North American Whites. They cause papular rash with inflammation leaving physical and mental scarring in extreme causes. The most common form of Acne is Acne vulgaris. It occurs mainly on face, arms and back. There are other forms of acne which occur with more severe inflammation and scarring like Acne conglobata. This form occurs on buttocks, back leaving big scars.

But, it appears that yours is usual Acne vulgaris and it is treated by topical antibiotics. Benzyl peroxide is effective against bacterium which is normally found in acne. The other antibiotic like clindamycin can also be used. Accutane is isotretinoin and is very effective; however it has some side effects like teratogenicity, causing defects in fetuses in pregnant women and is usually avoided in pregnant women. Cholesterol levels may also be altered. It delays healing process, but these are all unusual and do not prevent from using it except teratogenicity, hence it is avoided in pregnant women. It is unlikely to affect your fitness program but can cause some mood changes. Thank you.



|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.